# SDR 2007UALA02265

- Difficulty date: June 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 69,841 hours, 11,343 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284T04841
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOORS LIGHT ILLUM WITH EICAS MSG POS 11 (05=L EMER DR , 06=R EMER DR, 11=L WING SLIDE, 12=R WING SLIDE).  *S/D*  FOUND SENSOR FOR DOOR CLOSED, S218 OUT OF ADJUSTMENT.  SHIMMED AND ADJUSTED SENSOR PER MM 52-71-00.  REACTIVATED DOOR PER MM 25-65-00.  OP CHECKED OK FOR SERVICE.
